See Alike in...

Alike App

Browser

DS

854d

I have been taking the generic for Lamictal (Lamotrigine) for a few months now. A few weeks ago my dosage was increased from 200mg daily to 300 because birthcontrol can decrease its intended affects. A little after I stared the 300mg, I felt this buzzing feeling in my crotch. It would come and go kind of like a cat purring. Then the buzzing moved down to my inner thighs. For the last few weeks I've felt a strange sensation on my right side, from my face to my calf. It's like a buzz, but also a numbness and a chill rolled in one. Will this progress or go away? Thank you so much for your help!

Top reply
    • MarinaV

      824d

      I’ve never heard of that symptom before. I take lamotrigine and I’m 100mg. I would contact your doctor because it could be the BC.

    • MarinaV

      824d

      I’ve never heard of that symptom before. I take lamotrigine and I’m 100mg. I would contact your doctor because it could be the BC.

    • SkylerBoByler

      824d

      What kind of birth control are you using? I dunno about your side feeling strange (could be a pinched nerve?) Lamictal affects sex hormones so you could be experiencing more blood flow down there.

    • Sheeba

      824d

      I have taken generic lamictal since it went generic and took brand name in the beginning. I have taken it for almost 20 years now. I have zero side effects except for insomnia. It is a total pain in the ass. I have to take a bunch of crap just to get to sleep and stay asleep. It's ridiculous.

    • Nik10

      835d

      I don't take this drug and I hve never felt what you described from any medicine I take. But this side effect sounds really scary, like something that involves your nerves. I think you should ask your doctor if this is normal.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion